Scholion.ai

An Asymptotic Test of Optimality Conditions in Multiresponse Simulation Optimization

Ebru Angün, Jack Kleijnen

INFORMS Journal on Computing · 2012 · Volume 24 · Issue 1

DOI: 10.1287/ijoc.1100.0438

Abstract

This paper derives a novel, asymptotic statistical test of the Karush–Kuhn–Tucker first-order necessary optimality conditions in random simulation models with multiple responses. This test combines a simple form of the delta method and a generalized version of Wald's statistic. The test is applied to both a toy problem and an ( s , S ) inventory-optimization problem with a service-level constraint; its numerical results are encouraging.

Keywords

simulation, design of experiments, simulation, statistical analysis, black-box simulation-optimization, white-box simulation-optimization

Enable JavaScript for citation tools and additional paper interactions.